Dysphoria and a Hysterectomy
Organized by: Claire Federkeil
I am agender and suffer constantly from dysphoria from my period. Even on the birth control shot I'm suffering. I was put on this shot because of my extremely heavy period which caused anemia, that lasted for 2 weeks with intense cramps and breast pain. The pain was so bad that during my period couldn't stand straight and couldn't move sometimes. I have gained a significant amount of weight as a side effect and so things have grown and so made me even more uncomfortable in my own body. I want to get off the birth control but I also don't want to start having periods again. Because of my age, 19, the doctors in the public healthcare system will not preform the surgery, so I need some help collecting the funds to pay for this in a private healthcare system. Please, please help me! My dysphoria keeps growing and my mental health keeps declining. I need to feel like myself in my body, please help me.